Record number :
1455071
Title of article :
ℓ-distant Hamiltonian walks in Cartesian product graphs
Author/Authors :
Togni، نويسنده , , Olivier، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
5
From page :
69
To page :
73
Abstract :
We introduce and study a generalisation of Hamiltonian cycles: an ℓ-distant Hamiltonian walk in a graph G of order n is a cyclic ordering of its vertices in which consecutive vertices are at distance ℓ. Conditions for a Cartesian product graph to possess such an ℓ-distant Hamiltonian walk are given and more specific results are presented concerning toroidal grids.
Keywords :
Gray code , Hamiltonicity , distance , Radio Labeling
Journal title :
Electronic Notes in Discrete Mathematics
Journal title :
Electronic Notes in Discrete Mathematics
Serial Year :
2009
Link To Document :
بازگشت